# SDR SWAA2024092730790

- Difficulty date: August 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB SIDEWALL SUPPORT BS500A+2; BS500B+2; BS500B+6; BS500B+10; BS500B+14; BS500B+18; BS500C+2; BS500C+6; BSBS500C+10; BS+14 RBL 24.75 WL 156 (MARKED)<[01] UPDATED INSTALLED PARTS INFORMATION;[02] REMOVED AND REPLACED FCB SIDEWALL SUPPORT  BS500A TO BS500D RBL 24.75 WL156  IAW SRM 51-40-02 & DWG 143A7501;[03] VERIFIED CORRECTIVE ACTION ENTRY 2.
